# SDR 2007UALA04544

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294-303 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INTERCOSTAL BETWEEN BS 294 - 303 AT STRINGER 16L HAS CRACK AT FWD END.  ACCOMPLISHED MAJOR REPAIR.
